# SDR SWAA2019102838300

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN L/H CREASE BEAM ATTACH "L" ANGLE THRESHOLD SUPPORT CORRODED AT BS. 312+8, LBL 62 UPPER AND LOWER SURFACES. / R&R "L" ANGLE PER SRM & DWG.
